Oklahoma, 2005Heat in Oklahoma, July 22, 2005
July 22, 2005 · NWS SHV · 1 event in 1 county or zone
1 heat, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jul 22, 9:30 AM CST, 2 hours 30 minutes earlier.
Area forecast discussion, Jul 22, 9:30 AM CST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1030 AM CDT FRI JUL 22 2005
.UPDATE...
LATEST WV LOOP INDICATES A SHEAR AXIS OVER THE FCST AREA THIS MORNING WHICH
IS EXPECTED TO SINK SOUTHWEST TOWARD SOUTHWEST LA AND SE TEXAS. TSTMS HAVE
DEVELOPED OVER THE PAST FEW HOURS ACROSS EAST TEXAS AND ARE DRIFTING SOUTHWEST.
CURRENT CLOUD COVER OVER THE NORTH LA ZONES MAY INHIBIT TEMPS FROM REACHING FCST
MAXS...BUT WILL WAIT TO SEE EARLY THIS AFTERNOON IF AN UPDATE IS NEEDED. THE REST
OF THE ADVISORY AREA OVER AR/OK/FAR NE TX SHOULD REACH ADVISORY CRITERIA LATER TODAY.
THE REST OF THE FCST LOOKS GOOD...NO CHANGES PLANNED.
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY IN EFFECT UNTIL 6 PM CDT FRIDAY FOR THE
FOLLOWING ZONES...SEVIER...HOWARD...LITTLE RIVER...
HEMPSTEAD...NEVADA...MILLER...LAFAYETTE...COLUMBIA...UNION.
LA...HEAT ADVISORY IN EFFECT UNTIL 6 PM CDT FRIDAY FOR THE
FOLLOWING ZONES...CADDO...BOSSIER...WEBSTER...CLAIBORNE...
LINCOLN...UNION...DE SOTO...RED RIVER...BIENVILLE...
JACKSON...OUACHITA...SABINE...NATCHITOCHES...WINN...
GRANT...CALDWELL...LA SALLE.
OK...HEAT ADVISORY IN EFFECT UNTIL 6 PM CDT FRIDAY FOR THE
FOLLOWING ZONES...MCCURTAIN.
TX...HEAT ADVISORY IN EFFECT UNTIL 6 PM CDT FRIDAY FOR THE
FOLLOWING ZONES...BOWIE...CASS...MARION...HARRISON...
PANOLA.
&&
02Hazardous weather outlook, Jul 22, 11:00 AM CST, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT FRI JUL 22 2005
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-231100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT FRI JUL 22 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA.
.DAY ONE...TONIGHT...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL
OCCUR OVER PORTIONS OF EAST TEXAS SOUTH OF INTERSTATE
20...AND PORTIONS OF NORTH LOUISIANA. STORMS THAT DO DEVELOP MAY
BRIEFLY BECOME SEVERE...PRODUCING DAMAGING WINDS. IN ADDITION...
THESE STORMS MAY PRODUCE VERY HEAVY RAINFALL IN A SHORT PERIOD OF
TIME...WHICH MAY CAUSE LOCALIZED FLOODING. HOWEVER...NO ORGANIZED
SEVERE WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THE HEAT ADVISORY MAY BE EXTENDED INTO SATURDAY FOR SOUTHEAST
OKLAHOMA...SOUTHWEST ARKANSAS...EXTREME EASTERN TEXAS...AND
NORTHERN LOUISIANA...AS TEMPERATURES ARE EXPECTED TO CLIMB INTO THE
UPPER 90S TO AROUND 100 DEGREES ONCE AGAIN. WHEN COMBINED WITH THE
HUMIDITY...HEAT INDICES SATURDAY AFTERNOON WILL RANGE FROM 100 TO 110
DEGREES. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS MAY OFFER
SOME RELIEF TO THE HEAT OVER THE REGION...BEFORE THE HEAT BEGINS TO
EASE A BIT BY THE FIRST PART OF NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS...IS NOT ANTICIPATED TODAY OR TONIGHT.
15
Heat, McCurtain
- When
- July 22, 12:00 PM CST
- Where
- McCurtain forecast zone
- Deaths
- 1 direct, 0 indirect
- Reported by
- BROADCAST MEDIA
- Coordinates
- 34.115, -94.771 (the zone’s center; the record gives no point)
A McCurtain County man was doing contract logging work when he succombed to the heat.
| Event | Date | Age | Sex | Where | Kind |
|---|
| Heat, McCurtain | 2005-07-22 | 58 | Male | Outside/Open Areas | Direct |
- Heat
- Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Illinois, July 22 to 25, 20051 death · 35 events
- Rip Current in New Jersey, July 22, 20051 death · 1 event
- Heat in Nebraska, July 22 to 24, 2005$3.0 million · 30 events
- Flash Flood in Pennsylvania, July 22, 2005$300,000 · 1 event
- Hail and Damaging Winds in Massachusetts, July 22, 2005$65,000 · 1 in hail · 7 events
- Hail and Damaging Winds in Arkansas, July 22, 2005$47,000 · 1 in hail · 12 events
- Hail and Damaging Wind in New York, July 22, 2005$60,000 · 52 kt wind · 3 events
- Lightning Strike in New Hampshire, July 22, 2005$50,000 · 1 event
- Tornado and Hail in Tennessee, July 22, 2005$25,000 · F0 · 6 events
- Damaging Winds in Kentucky, July 22, 2005$25,000 · 55 kt wind · 4 events
- Hail and Lightning Strike in Vermont, July 22, 2005$25,000 · 1.75 in hail · 2 events
- Damaging Wind in Alabama, July 22, 2005$17,000 · 52 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5481193.